# SDR AALA984245

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSINO ON 'J' CAP BLENDED BEYOND LIMITS AT STATION 368 LBL 36.  TRIM FLANGE AS SHOWN IN ATTACHED FIGURE AND ENSURE ALL CORROSION IS REMOVED.  FABRICATED REPAIR ANGLE AND FILLER PER SKETCH.  FINISH REPAIR ANGLE AND FILLER PER 767 SRM 53-00-07 FIG 101.  INSTALLED REPAIR ANGLE PER SKETCH.  (M)
